# SDR ASAA2023051343227

- Difficulty date: May 13, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 39,593 hours, 11,588 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

L/H AFT BODY VORTEX GENERATOR ABOVE H/STAB BROKEN OFF AT BASE. GROUNDED - YES. ON DEFERRAL.
